Bayesian inference in cointegrated I(2) systems: A generalization of the triangular model

Strachan, R. (2007) Bayesian inference in cointegrated I(2) systems: A generalization of the triangular model. Econometric Reviews, 26 2-4: 439-468. doi:10.1080/07474930701220618

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Strachan, R.
Title Bayesian inference in cointegrated I(2) systems: A generalization of the triangular model
Journal name Econometric Reviews   Check publisher's open access policy
ISSN 0747-4938
Publication date 2007
Year available 2007
Sub-type Article (original research)
DOI 10.1080/07474930701220618
Volume 26
Issue 2-4
Start page 439
End page 468
Total pages 30
Editor Maasoumi, E.
Place of publication US
Publisher Taylor & Francis Inc
Collection year 2008
Language eng
Subject C1
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
2008 Higher Education Research Data Collection
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 05 May 2008, 12:51:17 EST by Kaelene Matts on behalf of School of Economics